SOME NOTES CONCERNING CHEEGER-GROMOLL METRICS


Agca F. , SALIMOV A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.5, pp.533-549, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 5
  • Publication Date: 2013
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.533-549

Abstract

The purpose of this paper is to introduce Cheeger-Gromoll type metric on the cotangent bundle of Riemannian manifold and investigate curvature properties and geodesics on the cotangent bundle with respect to the Cheeger-Gromoll metric.